Announcement

Collapse
No announcement yet.

elavil cause tinnitis?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • amartaingirl
    replied
    elavil rocks

    Elavil rocks..i would hate to see you give it up..for that ringining..
    i keep seeing a commerical

    for Lipo-Flavonoid

    that sell it at walgreens..& cvs

    http://www.walgreens.com/store/produ...id=prod1296852

    Leave a comment:


  • NicoleB
    replied
    i just wanted to update that my tinnitus has gotten quieter while on Elavil. i honestly think my tinnitus started when i took wellbutrin. i stopped it, but hte ringing continued and really messed up my sleep and mood. i know Tricyclics can cause ringing, but for me, it seems to quiet it.

    Leave a comment:


  • kjd
    replied
    thanks very much Nicola and Meemer.

    It looks like quite a few medications can cause tinnitis to be honest. If its not one thing its another isnt it??!!!

    At the end of the day though without Elavil I'm in pain so I dont really have much choice but to put up with it.


    Just ouf of interest is there any treatment?

    thanks

    Leave a comment:


  • NicoleB
    replied
    i have tinnitus, but i developed it a few months before i went on elevil. I was on trazodone for five years, but it seems odd that it just pop up from a drug i'd been taking so long. But now that i'm on elevil, i think the ringing has gotten a little louder. With the pain i'm in, the ringing is becoming the least of my worries, though its quite annoying.

    Leave a comment:


  • Meemer
    replied
    Yes, it can cause tinnitus and I had it really bad from Amitriptyline (Elavil). I had been on this drug for over five years with no problems, then, BUZZZZZZZZZZZZZ. It was very annoying at first.

    I have since switched to an SNRI instead of the tricyclics and I've gotten better. I still have some buzzing, but not nearly like before. You could try cutting back on your dosing, like I did, which helped a little. However, you may continue to have problems with this drug. I went to an ear doctor to rule out any other problems first before adjusting my meds, though.>Meemer

    Leave a comment:


  • leelee88
    replied
    kjd.. its never caused ringing in my ears..

    Leave a comment:


  • kjd
    started a topic elavil cause tinnitis?

    elavil cause tinnitis?

    Hi there

    I have recently been suffering with tinnitis (ringing in my ears) which is really distressing and driving me mad.
    (as if I dont have enough to worry about!!!)
    My doctor cant see anything wrong with them so dont know what to do.

    i did however do some research and came across some info which said a side effect of elavil is tinnitis.
    Does anyone know about this please?

    Or does anyone else have tinnitis?? If you could give me any info which might help I would be so greatful as its driving me mad and I cant sleep and desperate.

    thanks so much
Working...
X